MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC. HAMMERFIX; HAMMERTOE

EXTREMITY MEDICAL, LLC. HAMMERFIX; HAMMERTOE
Catalog Number 132-28013-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Osteomyelitis (4533)
Date of Event 11/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had a non-union and potential infection post-operatively.Implant was removed.

Brand Name
HAMMERFIX
Common Device Name
HAMMERTOE
Manufacturer (Section D)
EXTREMITY MEDICAL, LLC.
300 interpace parkway
building a, 2nd floor
parsippany NJ 07054
Manufacturer Contact
mary hoffman
300 interpace parkway
building a, 2nd floor
parsippany, NJ 07054
MDR Report Key18553963
Report Number3007289093-2024-00001
Device Sequence Number12362920
Product Code HWC
UDI-Device Identifier00842078100042
UDI-Public00842078100042
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133636
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number132-28013-S
Device Lot Number037-23
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2023
Initial Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale